Authors: Anđelić, Milica
Simić, Slobodan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Some notes on the threshold graphs
Journal: Discrete Mathematics
Volume: 310
Issue: 17-18
First page: 2241
Last page: 2248
Issue Date: 28-Sep-2010
Rank: M22
ISSN: 0012-365X
DOI: 10.1016/j.disc.2010.04.022
Abstract: 
In this paper we consider threshold graphs (also called nested split graphs) and investigate some invariants of these graphs which can be of interest in bounding the largest eigenvalue of some graph spectra.
Keywords: Adjacency matrix | Largest eigenvalue | Line graph | Nested split graph | Signless Laplacian | Threshold graph
Publisher: Elsevier
Project: FCT-Fundação para a Ciência e a Tecnologia, Grant SFRH/BD/ 44606/2008
Serbian Ministry for Science, Grant 144015G

Show full item record

SCOPUSTM   
Citations

16
checked on Oct 6, 2022

Page view(s)

9
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.